Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On Moschovakis Closure Ordinals

Jon Barwise
The Journal of Symbolic Logic
Vol. 42, No. 2 (Jun., 1977), pp. 292-296
DOI: 10.2307/2272133
Stable URL: http://www.jstor.org/stable/2272133
Page Count: 5
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
On Moschovakis Closure Ordinals
Preview not available

Page Thumbnails

  • Thumbnail: Page 
292
    292
  • Thumbnail: Page 
293
    293
  • Thumbnail: Page 
294
    294
  • Thumbnail: Page 
295
    295
  • Thumbnail: Page 
296
    296